Fractal Dimensions for Dissipative Sets

Bernd O Stratmann, R Vogt

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


For characteristic subsets of infinite binary shift spaces, we derive lower bounds for the Hausdorff dimension with respect to Gibbs measures. Using these estimates, we then obtain a more refined fractal analysis of dissipative phenomena for the dynamical system which inspired van Strien and Nowicki to construct Julia sets of positive Lebesgue measure.

Original languageEnglish
Pages (from-to)565-577
Number of pages13
Issue number2
Publication statusPublished - Mar 1997


Dive into the research topics of 'Fractal Dimensions for Dissipative Sets'. Together they form a unique fingerprint.

Cite this